Return to Profile page Friends |  Notes |  Photos |  Posts |  Status
Blank
My Posts
Aug 06, 2009 in the Anxiety Community - 7
I started having this since I went on levothyroxine then it will go away for awhile and come back. It used to also happen when withdrawing from SSRI meds. I wonder if the doctors know what it is because if they get worse I want them to understand this. So far I can stand it-they are mainly mild. Sometimes if I move too fast I have one.
Aug 06, 2009 in the Heart Rhythm Community - 3
I wish I knew. Mine I have had a year. I used to just have an occasional beat or twitch, now it's about everyday. It does not hurt but can be surprising when they suddenly start up.
Jul 28, 2009 in the Heart Rhythm Community - 7
Was put on metoprolol by my gp for the heart. Small dosage 12.5mg. Then she increased it to 25mg. Last night the heart beats drove me crazy. Not much is helping. Maybe 1/8 of the time it works. Have yet to get a specialist. I am getting on a new program. On this one I have more rights. Also taking the thyroid med. My blood was tested again for the thyroid lev...
Jun 03, 2009 in the Thyroid Disorders Community - 157
I was glad when mine went away. I think I just needed to get used to it. I have slight dizzy spells. Don't know why. It's not severe.
May 23, 2009 in the Thyroid Disorders Community - 157
If you think you have allergies to a certain thyroid medication these two are said to be free from acacia and lactose-Levoxyl, Levothroid. Ask the doctor to write on the script. Do not use generic!
May 23, 2009 in the Thyroid Disorders Community - 157
I am on a thyroid med and i have a flare up of allergy. I am hoping it is not the med. There is an ingredient in some of them called acacia from trees and people with seasonal allergies can react to it. Both sides of my neck are sore. I will wait and see if this thing clears up and if not ask for a med that does not contain acacia. There are two that I found ...
May 23, 2009 in the Heart Rhythm Community - 7
Thanks. I will probably see a specialist for MY reassurance. If i never get a complete picture of this and why I have it then I will always be wondering if I am really okay. I suggested to this GP that maybe I could have a stress test or an echo cardiogram. She said that stress tests is for heart attack. Can you believe that? Many people have had stress tests...
May 22, 2009 in the Heart Rhythm Community - 7
I finally talked to my GP today. The Holter monitor results were read to me and she said it was benign (supraventricular premature beats. She didn't seem to worry about it. I told her this has been very hard for me to deal with. They can be bad. So she was at least nice enough to put me on metoprolol a beta-blocker and I am taking meds for anxiety and hy...
May 18, 2009 in the Thyroid Disorders Community - 5
I was just diagnosed with hypo and I have the muscle twitching. I just asked a question in the forum about it until I saw your post. I'm so tired of the twitching. Normally everyone has a little twitching from time to time but this has been going on since last summer. Glad that I am not alone....I hope the med makes these things go away plus I have heart...
May 18, 2009 in the Thyroid Disorders Community - 1
I do have some symptoms of this disorder yet it seems like the symptoms of the hyper also match some of my symptoms. I am never excessively tired for no reason or maybe I never noticed. I have irregular periods. I am also having strange muscle twitching like little pulses all over my body on a daily basis that I wonder are associated with hypo. I will have to...